# SDR UHL2002F00005

- Difficulty date: October 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N360SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A006
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: HP14081004
- Condition: Worn
- Location: Brake Control
- Part time: 38,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, PILOT REPORTED BRAKES FELT WEAK ON STARBOARD SIDE.  FELT OK, AIRCRAFT INSPECTED AIRCRAFT AND FERRIED FOR FURTHER INVESTIGATION.  REMOVED AND REPLACED BRAKE CONTROL VALVE AND FURTHER PROBLEMS NOTED.
